# SDR IPXA2022112288336

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,277 hours, 15,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAON PDC EMERG. LIGHT TEST FAILING. EMER BATT LO MSG.  REMOVED AND REPLACED EMERG. LIGHT BATTERY IAW AMM 33-51-01 OPS CHECK GOOD
